MathSciNet Relay Station
MathSciNet bibliographic data
MR1735079 46L54
Dykema, Kenneth J.; Rădulescu, Florin Compressions of free products of von Neumann algebras. Math. Ann. 316 (2000), no. 1, 61–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement